Tags: ache, area, drugs, groin, health, kidney, medications, moved, pain, system, testicle, thigh, unexplained, urinary

Unexplained Testicle Pain

On Health & Drugs & Medications » Kidney & Urinary System

2,199 words with 4 Comments; publish: Mon, 17 Dec 2007 14:30:00 GMT; (900140.63, « »)

So, about a week ago, I had terrible testicle pain in my right one. It moved to the left one. Then my groin, and thigh area started to ache. I have no swollen lymph nodes.

The doc said epiditimitis. I had a very low risk ( recieved bj for 5 secs from a stripper ) 7 months ago. I have tested neg for gonn, chlam, syph, hep b and hiv at 3, 6 and 7 months. I have had no symptoms of Herpes, nor has my wife, who knows about all of this.

My uretha burned at the tip this past Friday. I went to the ER, the doc said my urinalysis was normal. He retested for gonn, and chlam. Negative. He also said I did not have epiditimitis, and that my ball would be huge and swollen. That day, I also felt some pain in my taint area. It does not hurt to pee.

My GP put me on Cipro 5 days ago. I have had a little relief, but my pain in my groin, thigh and testicles still comes and goes. I have considered that maybe it is anxiety related, but it happens at times when I am not even thinking about it.

Does anyone have any idea what I should do next? Does anyone have similar issues? Please help? Share? Anything? LOL :)

All Comments

Leave a comment...

  • 4 Comments
    • anybody? :(

      bueller?

      :)

      #1; Mon, 17 Dec 2007 19:32:00 GMT
    • I'd ask to be referred to a Urologist if you're just going to your family doctor. If you're already seeing a urologist, I'd find another one and get a second opinion.

      Do you suffer from an anxiety disorder?

      #2; Mon, 17 Dec 2007 19:33:00 GMT
    • i am going to see an urologist on thursday. and i do have anxiety. the thing is, my balls hurt. LOL i don't think it's all in my head, if it was, i would be a superhero. only i wish i could make other peoples genitals hurt, not mine. LOL it's been more than 10 days, i have 1 day of cipro left, and i still have some pain. :( and, not when i am anxious, because i haven't been much lately...
      #3; Mon, 17 Dec 2007 19:34:00 GMT
    • well, the uroligist said he couldn't find anything. :(

      he mentioned i could get an ultrasound if i thoguth it got worse. it wasn't so bad when i went and i told him i would keep an eye on it.

      now my groin area is sore...near were i guess the lymph nodes would be...my neck is stiff as heck...my throat is sore.

      i wish this made sense..

      #4; Mon, 17 Dec 2007 19:35:00 GMT